RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 7, Pages 1222–1231 (Mi de9467)  

This article is cited in 6 scientific papers (total in 6 papers)

Numerical methods

The Bubnov-Galerkin method for an abstract quasilinear problem on steady-state motion

S. E. Zhelezovsky

Volga Region Academy of Public Service

Full text: PDF file (2022 kB)

English version:
Differential Equations, 1995, 31:7, 1169–1179

Bibliographic databases:
UDC: 519.622+519.63
Received: 22.06.1993

Citation: S. E. Zhelezovsky, “The Bubnov-Galerkin method for an abstract quasilinear problem on steady-state motion”, Differ. Uravn., 31:7 (1995), 1222–1231; Differ. Equ., 31:7 (1995), 1169–1179

Citation in format AMSBIB
\Bibitem{Zhe95}
\by S.~E.~Zhelezovsky
\paper The Bubnov-Galerkin method for an abstract quasilinear problem on steady-state motion
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 7
\pages 1222--1231
\mathnet{http://mi.mathnet.ru/de9467}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1429781}
\zmath{https://zbmath.org/?q=an:0863.34065}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 7
\pages 1169--1179


Linking options:
  • http://mi.mathnet.ru/eng/de9467
  • http://mi.mathnet.ru/eng/de/v31/i7/p1222

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. E. Zhelezovsky, G. M. Ivanov, N. P. Krivonogov, “The rate of convergence of Galerkin approximations for a nonlinear thermoelasticity problem for thin plates”, Comput. Math. Math. Phys., 38:1 (1998), 153–164  mathnet  mathscinet  zmath
    2. N. N. Bukesova, S. E. Zhelezovsky, “Convergence rate of the Galerkin method for a class of quasilinear operator differential equations”, Comput. Math. Math. Phys., 39:9 (1999), 1455–1467  mathnet  mathscinet  zmath  elib
    3. S. E. Zhelezovsky, N. N. Bukesova, “Error estimates for the projection method for an abstract quasilinear hyperbolic equation”, Russian Math. (Iz. VUZ), 43:5 (1999), 90–92  mathnet  mathscinet  zmath  elib
    4. A. D. Lyashko, S. E. Zhelezovskii, “Korrektnost odnoi operatorno-differentsialnoi skhemy i obosnovanie metoda Galerkina dlya giperbolicheskikh uravnenii”, Sib. zhurn. vychisl. matem., 3:4 (2000), 357–368  mathnet  zmath
    5. S. E. Zhelezovsky, “Estimates for the Rate of Convergence of the Galerkin Method for Abstract Hyperbolic Equations”, Math. Notes, 69:2 (2001), 196–206  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. S. E. Zhelezovsky, “On error estimates in the Galerkin method for hyperbolic equations”, Siberian Math. J., 46:2 (2005), 293–304  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:34
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019